# SDR SWAA2019111138724

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,149 hours, 35,056 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 907879
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AND L/H OVERWING EMERGENCY EXIT LOWER INTERNAL HANDLE HOUSING NOT SECURED.          / SECURED HANDLE IAW SIP.
